# SDR DXTA2013101105535

- Difficulty date: October 10, 2013
- Submitted: October 14, 2013
- Operation: Air carrier
- Aircraft: N384QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800110
- Aircraft time: 5,990 hours, 4,060 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: 69481013
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF,  RED GEAR UNSAFE LIGHT REMAINED ON, CAUSING HYD LIGHT TO REMAIN ON AND THE STAB MISCOMPARE LIGHT THE COME ON.  R & R LT MLG UPLOCK SWITCH & WIRE HARNESS ASSY IAW MM 32-60-00. ADJUSTED RT & LT MLG UPLOCK SWITCHES TO .08" ACTUATION IAW MM 32-60-00.  OPS CHECKED GOOD.
